# SDR CALA2025090308434

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 51,464 hours, 18,256 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003668
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG GEN SOURCE OFF LIGHT ILLUMINATED. GEN 2 INDICATED 24 DC BUT NO VOLTS OR FREQ AC. DRIVE DISCONNECTED #2 IDG HAD BEEN DISCONNECTED. REMOVED LIGHT BULBS FROM #2 ENG DRIVE LIGHT AND GEN LIGHT FOR #2 ENG. FOUND #1 ENG IDG TO BE OVER SERVICED. RESERVICE #1 ENG IDG TO CORRECT OIL LEVEL. APU OIL LEVEL GOOD. NO LEAKS NOTED. DISPATCH DESK.GENERATOR DISCONNECTED - OIL LEVELS CHECKED AND NORMAL. REQUIRED BULBS REMOVED - TOMC APPROVED COMPLIED WITH MEL 2401B. PLACARD APPLIED. *DM* SUGGEST FIM 24-11 TASK 802, SEE M/L FOR PACKINGS AND GCU IF NEEDED SWAPED #2 GCU WITH SERVICEABLE PART, RAN #2 ENGINE, GCU SWAP NO HELP, REINSTALLED ORIGINAL GCU REF AMM: 24-21-81. REPLACED #2 ENGINE IDG UP THROUGH H.5. PER AMM: 24-11-11. INSPECTION REQUIRED FOR FEEDER CABLE INSTALL. VERIFIED INSTALLATION OF #2 ENG FEEDER CABLES REF AMM 24-11-11 AND GMM 09-10-05 COMPLETED INSTALL OF #2 ENG IDG FROM STEP H.6 TO END PER AMM: 24-11-11. OPS CHECK GOOD AT THIS TIME PER AMM: 24-11-00-700-803. NO LEAKS NOTED AT THIS TIME. REVERSED MEL 2401B, REINSTALLED LAMPS IN #2 DRIVE LIGHT AND #2 GEN BUS OFF LIGHT ON OVERHEAD PANEL, A/C RETURNED TO NORMAL CONFIGURATON.
